Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Frequent appearance of hair follicle boils. Tried different types of antibiotics. Concerned about the side effects. Taking Arava for arthritis

Sir, i have hair follicles boils at every 15 days and now it is 11 th. Firstly Dr gave me antibiotic droxyl 500mg twice a day for 5 days. Then after 15 days Moxikind CV 625mg Thrice a day for 5 days, Again after 15 days Clavam 625 tablet twice a day for 5 days. Is taking antibiotic frequently advicible.Should i continue taking Clavam 625 for some more days in continuation. i am 40 years, female and having R.A. & continuosly taking ARAVA 10mg for last 8 years. Please advise. Regards
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Hi. I think intake of ARAVA would be the cause of repeated infections.ARAVA is Leflunomide a immunosuppressive drug,that reduces the host's immune system to fight against various microorganisms. incidence of infection rises in these conditions.Also you should be more aware of infections signs like fever,skin infection,burning micturation etc..please consult your clinician & bring to notice about ARAVA administration & get the proper solution.
Answered: Sat, 9 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor